# SDR WX0A070682

- Difficulty date: November 21, 2010
- Submitted: November 24, 2010
- Operation: Air carrier
- Aircraft: N869GA
- Make and model: Doug MD 83
- Aircraft serial: 53294
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Fitting
- Part number: 99578395
- Condition: Corroded
- Location: Bs 200 L20l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD STAIRWAY CUT OUT TEE FITTING CORRODED STA 200, LONGERON 20L.  REMOVED DAMAGED TEE FITTING, LOCATED, DRILLED AND INSTALLED A REPLACEMENT FITTING IAW MD80 SRM 51-30.
